Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Leelee22

Member
  • Posts

    28
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

Profile Information

  • Gender
    Female
  1. Hands down, best one I've tried is The Natural Dentist Whitening toothpaste. It tastes the most like an SLS-toothpaste without having it in it Love their mouthwash too.
  2. I agree; great results! Not even any annoying red marks left behind I love success photos
  3. Well, you don't necessarily need Vitamin E for hydration; I would try using the cream without adding anything first. Then, if you find that you need extra hydration, try adding Vitamin E (cut open a gel cap or buy the oil itself), almond oil or olive oil to your palm w/the cream and see how that works.
  4. I struggled with finding a moisturizer that actually worked for years, but didn't really find a good one until I started visiting this site. Try using Cerave cream instead of the lotion. I used the stuff while on Accutane and after, and it defintely works the best Good luck!
  5. ya they can close up pretty quickly ! I wanna get something else pierced when im all done with this BS lol

  6. Leelee22

    Pics

  7. Thanks! I tried uploading some pics a while back, but they were apparently too big, and I couldn't get them small enough to post :( I think I'm gunna try again today and see if they take. Yeah, I had my lip pierced 2 years ago and had to take it out for a job interview. The lame thing is that I took the time to find a 16g retainer, and then forgot to put it in! Sadly, it closed up

  8. Hey Jacobi! Sorry that you're having such a rough time w/Tazorac. Although I never used Tazorac, I did take Retin-A Micro a little while back, and experienced the same annoying sensitivity and dry skin. The only thing that really helped me was Cerave cream (the cream in the jar, not the lotion in the pump bottle). My derm told me to put lotion on after the RAM at night, so I would think it'd be the same for Tazorac. I was always advised to put the medication on before anything else, including
  9. hey ! thanks for the pic comment do u have any pics? how long have u been on it? Hope ur results come ot well :) I know I cant wait to be done! Did u have ur lip pierced b4 and have to get rid of it ?

  10. Haha, yeah, well they say that your body doesn't heal as well as it normally would, so tattoos/piercings are normally advised against. I would think you'd have a much harder time healing if you stretched your ears, too. But according to my derm, you can get everything done as soon as 2 weeks after taking your last dose. :)
  11. Awesome progress! You'll be clear in no time. I just started my 3rd month at 60mg a day, and trust me, all the applying of Chapstick/Aquaphor etc gets to be routine pretty quickly. Plus, by the time that happens, no one will notice anymore. LOVE the tattoos, btw. Tattoos done well are fucking hot. I wanted to get my lip pierced again, but I read about the healing process being slowed by Accutane, so I'm waiting until a month or so afterward before I get anything pierced. Anyway, good luck wit
  12. I know it doesn't sound like it would be true, but petroleum jelly (Vaseline) is non-comedogenic. Not only did my dermatologist confirm this, but she actually suggested using it if my face/body got particularly dry. If you think about it, tons of people on here put Aquaphor on their faces, and that is almost completely made up of petroleum jelly. There are a ton of topics that I found here about this, as well. Just use the search terms, "Vaseline non-comedogenic". Remember that just because so
  13. I get Eczema on my hands sometimes if I don't moisturize, and this has only been exacerbated since I started Accutane. I'm taking 60mg/day, btw. I have just been putting a layer of Cerave cream on my hands at night before going to bed, and it has almost cleared up completely You can give that a try if you don't want to use something as thick as petroleum jelly/Aquaphor.
  14. That's awesome that you're only taking a max of 20mg. I don't think that would be enough in my case, because the chance of recurrence would be too high. I'm going to talk to my derm about what option she thinks I should do, but I am 99% positive 60mg for 5 months is optimal for my type of acne. My derm actually took Accutane back in the 80s and said she took 40mg the entire time, and her acne was "slightly less severe" than mine, according to her. The only lasting side effects she's had is impai
  15. Thanks for your reply! Wow, 120 mgs is a lot. I bet it did wonders for your skin, though :) Yeah, I figure I'll have side effects regardless I'm sure, so it does seem to make sense to do a higher strength for less time.
×